# SDR CALA2022030300561

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737-800
- Aircraft serial: 30612
- Aircraft time: 66,271 hours, 24,114 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: None
- Part number: 762185F
- Part serial: 2277
- Condition: Failed
- Location: Apu Compartment
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU GEN KICKED OFF  TWICE AT CRUISE REPLACED APU GCU PER AMM 24-21-81-000-801, RAN APU GENERATOR FOR 1/2 HOUR. OP CKS GOOD PER AMM 49-11-00-710-801. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1925705  SN OFF 2277 UNIT, GENERATOR  OFF 29-2421-9-0002 2277 ON 29-2421-9-0002 1337
